Matrix zeros of quadratic equations

Galia Dafni, Leonid Vaserstein

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Given a polynomial (x - a)(x - b) with a, b in a communtative principal ideal domain A, we describe (up to similarity) all its matrix zeros. In terms of representation theory, we describe and enumerate all representations of the ring A[x] (x - a)(x - b)A[x] over A.

Original languageEnglish (US)
Pages (from-to)27-50
Number of pages24
JournalJournal of Number Theory
Volume30
Issue number1
DOIs
StatePublished - Sep 1988

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Matrix zeros of quadratic equations'. Together they form a unique fingerprint.

Cite this